# SDR ASAA2023092645342

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 5,104 hours, 1,448 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HH582787
- Condition: Faulty
- Location: #1 Engine
- Part time: 5,104 hours, 1,448 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE RAN SMOOTHLY & MADE APPROPRIATE POWER ON TAKEOFF/ CLIMB, BUT, N1,N2 & FUEL FLOW FLUCTUATED NOTICABLY DURING CLIMB( NOT SURE ABOUT FLUCTUATION ON TAKEOFF). GROUNDED - YES. PRESENT FAULT ON OBS 73-44632 FAN SPEED N1 SENSOR LOW TOOTH SIGNALIS INVALID IFIM G73-21-00-810-947 CALLS FOR PART POWER LEAK TEST REF AMM G71-00-00-710-801-G00. 76352 ACCOM.EEC TEST ENG #1 TEST PASS NO FAULTS RETURNED EEC TO NMC. REF IFIM 73-21-00-810-947 STEP B 1&2 . 80780 09\/26/2023PER TSR71503 4. REMOVED AND REPLACED N1 SPEED SENSOR IAW AMM 77-12-01. ACCOMPLISHED IDLE TEST. NOLEAK OR DEFECTS NOTED.
